# SDR IXXA20170919287

- Difficulty date: September 6, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 91,974 hours, 16,155 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 834403
- Condition: Inoperative
- Location: Nr 6 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LEADING EDGE ASYM MESSAGE DISPLAYED DURING DESCENT WITHOUT CREW INITIATING ANY FLAP SETTING.  EMERGENCY DECLARED, CONTINUED APPROACH AND ACCOMPLISHED LE FLAP ASYM QRH CHECKLIST. LANDED WITHOUT INCIDENT . AIRCRAFT GROUNDED.  COMPLIED WITH FAULT ISOLATION MANUAL 27-81-FAULT TREE 809.  REMOVED AND REPLACED THE 297 PROXIMITY SENSOR ON RIGHT SLAT NR 9 OTBD IAW AMM 27-88-01. OPS CHECKED GOOD.  FAULT NOT DUPLICATED. NO FURTHER DEFECTS WERE NOTED. AIRCRAFT RELEASED TO SERVICE.
